2017
Том 69
№ 9

All Issues

An estimate of the modulus of the logarithmic derivative of a function which is meromorphic in an angular region, and its application

Mokhon'ko A. Z.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 6, pp 722-725.

Citation Example: Mokhon'ko A. Z. An estimate of the modulus of the logarithmic derivative of a function which is meromorphic in an angular region, and its application  // Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 839-843.

Full text